Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-06-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default Strattera

My son is 7. We choose Strattera because the Dr. said others could "unmask" ticks. He was already picking his nose so much his friends were backing off and saying he was gross. In case this was his "tick" we wanted to stay clear.<br>We started in the evening on 10mg. The morning after his head hurt. By the afternoon his fever was 103. The flu is going around and poor guy not only had it but he also had all the side effects. We couldn't tell which was which, vomiting, fatigue were also flu symptoms.<br>We were supposed to go up to 18mgs. after 4 days, so we did. He was so angry, violent,impulsive and rude. It scared me, so I took him into Urgent Care to make sure his "flu" didn't turn into something else. While there, I told the Dr. about what we were doing with Stattera. He said when your bodies temperature rises you metabolize faster. He thought that was the reason for the "overdose" symptoms. I hope so. Today was day 3 of 18mgs and day 7 altogether. Two days ago, I ask if he would like to read. He said yes. I was surprised because as a second grader his reading level is first grade. He doesn't like to read. It's difficult for him to get through a page. But, he read! He read the whole book and seemed to enjoy it. I had to hide behind him because I couldn't help but cry.<br>I think this Strattera will work for us, but right now something is wrong. He is too tired and has a temper. I'm hoping it's the dose level and flu. He is not eating. Time will tell but I have a feeling he will need a low dose. I would love to hear more success stories, but I am realistic too.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
STRATTERA Joe Norrell Strattera 4 12-03-2005 06:00 AM
strattera concerned mom Strattera 4 12-03-2005 06:00 AM
Strattera Biagio Strattera 17 12-03-2005 06:00 AM
Strattera Unregistered Strattera 0 10-12-2005 05:00 AM
strattera julia Strattera 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:44 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.